| Model Number |
71005 |
| Medical Device Problem Code |
Device Unsafe to Use in Environment (2918)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no allegations or any system or component failure and review of historical assessments show the patient's pain had been reduced to 2 out of 10 while using the system.Explant was performed due to the system being incompatible with the mri that was needed.
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulation system on (b)(6) 2022.On 11mar2024, the firm became aware that the system had been explanted on (b)(6) 2024 due to patient needing an mri.